# SDR AALA201809254007

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice Angle
- Part number: 146A940121
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM SPLICE ANGLE AT BS 887, BETWEEN RBL 20 TO LBL 20, AFT CARGO AREA.  REPLACED THE FLOORBEAM SPLICE ANGLE IAW SRM 51-10-02.
